# SDR CA151229003

- Difficulty date: December 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Fractured
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED TO MFG AN IFSD DUE TO A FUEL PUMP INPUT DRIVE SHAFT FRACTURE.  THE FUEL PUMP IS REPORTEDLY ZERO TIME SINCE THE LAST SHOP REPAIR .  THE PUMP IS STILL UNDER INVESTIGATION AND THE PARTS HAVE BEEN PUT INTO QUARANTINE UNTIL OUR DCAA HAVE RELEASES THEM.  THE PUMP WILL BE SEND TO THE REPAIR FACILITY WHEN RELEASED.
